Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2009, Volume 85, Issue 5, Pages 721–736
DOI: https://doi.org/10.4213/mzm6909
(Mi mzm6909)
 

This article is cited in 5 scientific papers (total in 5 papers)

Monomial Modules and Graded Betti Numbers

M. Crupi, G. Restuccia

University of Messina
Full-text PDF (465 kB) Citations (5)
References:
Abstract: Let K be a field, S=K[x1,,xn], the polynomial ring over K, and let F be a finitely generated graded free S-module with homogeneous basis. Certain invariants, such as the Castelnuovo–Mumford regularity and the graded Betti numbers of submodules of F, are studied; in particular, the componentwise linear submodules of F are characterized in terms of their graded Betti numbers.
Keywords: graded ring, graded module, minimal graded free resolution, graded Betti number, polynomial ring, Gröbner basis, syzygy module.
Received: 18.01.2008
English version:
Mathematical Notes, 2009, Volume 85, Issue 5, Pages 690–702
DOI: https://doi.org/10.1134/S0001434609050095
Bibliographic databases:
UDC: 512.626
Language: Russian
Citation: M. Crupi, G. Restuccia, “Monomial Modules and Graded Betti Numbers”, Mat. Zametki, 85:5 (2009), 721–736; Math. Notes, 85:5 (2009), 690–702
Citation in format AMSBIB
\Bibitem{CruRes09}
\by M.~Crupi, G.~Restuccia
\paper Monomial Modules and Graded Betti Numbers
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 5
\pages 721--736
\mathnet{http://mi.mathnet.ru/mzm6909}
\crossref{https://doi.org/10.4213/mzm6909}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2572862}
\zmath{https://zbmath.org/?q=an:1173.13315}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 5
\pages 690--702
\crossref{https://doi.org/10.1134/S0001434609050095}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000267684500009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949187156}
Linking options:
  • https://www.mathnet.ru/eng/mzm6909
  • https://doi.org/10.4213/mzm6909
  • https://www.mathnet.ru/eng/mzm/v85/i5/p721
  • This publication is cited in the following 5 articles:
    1. Failla G., Stagliano P.L., “S-Sequences and Monomial Modules”, Mathematics, 9:21 (2021), 2659  crossref  isi
    2. Amata L., Crupi M., “A Generalization of Kruskal-Katona'S Theorem”, Analele Stiint. Univ. Ovidius C., 28:2 (2020), 35–51  crossref  mathscinet  isi
    3. Amata L., Crupi M., “Minimal Resolutions of Graded Modules Over An Exterior Algebra”, Atti Accad. Pelorit. Pericol., 97:1 (2019), A5  crossref  mathscinet  isi
    4. Crupi M., “Extremal Betti Numbers of Graded Modules”, J. Pure Appl. Algebr., 220:6 (2016), 2277–2288  crossref  mathscinet  zmath  isi  scopus
    5. Crupi M., Ferro C., “Squarefree Monomial Modules and Extremal Betti Numbers”, Algebr. Colloq., 23:3 (2016), 519–530  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:347
    Full-text PDF :176
    References:56
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025